Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Headache, abdominal cramps, moody. Is this because of missed pills or pregnancy?

Hello everyone, My last menstal period began On may 23rd. I missed my entire first week of pills from my new pack so I started over on June 4th. (took two that day since the dr couldn t call my refill in until then). I was expecting my period june 20th. Well I am now 5 days late. I have been having headaches , lower ab cramps which feel mild and only for short amount of times, and have been REALLY moody lately.. I don t know if I should wait this out because I missed those pills or if this could be pregnancy. The cramping with no period got me thinking. My periods always start on the Wednesday of the inactive pills and I hardly ever cramp. If I do its usually on the day I start and only on that day. My boyfriend and i had sex multiple times. Help?? I also don t know when is the perfect time to take a pregnancy test . I don t want to have to buy 5 of them and waste money. Thanks!
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
It can be pregnancy so get it checked by a urine pregnancy kit after 4 weeks. Do not worry

Next time make sure to use condoms.
Answered: Sat, 24 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor